# SDR ASAA2013062095245

- Difficulty date: June 20, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 20,796 hours, 6,529 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0408
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,785 hours, 6,525 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF CLIMB AUTO THROTTLE LIMIT INDICATION REVERTED TO WHITE A/T LIM AND REMAINED UNTIL TOP OF DESCENT THEN REVERTED TO NORMAL INDICATIONS.  ACFT GROUNDED.  FOUND NR 1 EEC CHANNEL A WILL NOT ENERGIZE.  REPLACED NR 1 ENGINE EEC REF AMM 73-21-60. ALL GROUND TESTS NORMAL.
